Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 982321, 10 pages
http://dx.doi.org/10.1155/2012/982321
Research Article

On Generalized Bazilevic Functions Related with Conic Regions

Department of Mathematics, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan

Received 12 March 2012; Accepted 18 March 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Khalida Inayat Noor and Kamran Yousaf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We define and study some generalized classes of Bazilevic functions associated with convex domains. These convex domains are formed by conic regions which are included in the right half plane. Such results as inclusion relationships and integral-preserving properties are proved. Some interesting special cases of the main results are also pointed out.